The Shirali–Ford theorem as a consequence of Ptak theory for hermitian Banach algebras

Volume 150 / 2002

Maria Fragoulopoulou Studia Mathematica 150 (2002), 121-132 MSC: Primary 46K05, 46H05; Secondary 46L05. DOI: 10.4064/sm150-2-2

Abstract

A simple application of Pták theory for hermitian Banach algebras, combined with a result on normed $Q$-algebras, gives a non-technical new proof of the Shirali–Ford theorem. A version of this theorem in the setting of non-normed topological algebras is also provided.

Authors

  • Maria FragoulopoulouDepartment of Mathematics
    University of Athens
    Panepistimiopolis
    Athens 15784, Greece
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image